My doc wants me off this drug and has cut me back 1/4 of 100 mg dose every 7 days. I am now 5 days off the drug. How long will it take to be out of my system? I've tried many times to get off this drug over the years and have had such horrible withdrawal that I always ended up back on it. At the same time of weaning, doc started me on Zoloft 50 mg per day. After my last Tofranil, I didn't suffer the withdrawal at all I'd experienced in the past. I've been on Zoloft for 3weeks and began to break out in hives. The hives and itching have become overwhelming and constant. Could it be the Zoloft and could I quit Zoloft and not suffer withdrawal from each of the drugs? I'm not sleeping, etc. with the constant hives.
I don't think it would take three weeks for you to have an allergic reaction to the Zoloft. I'm guessing the hives is from something else. I'm not a doctor and that's who you need to see for your answers.
Best of luck
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.